# SDR USAA2010111992623

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 32,932 hours, 13,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 471 - LAS - EEL - FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT BATTERY DEAD.  REMOVED AND REPLACED FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.
